# SDR ASOA201000418

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10055
- Aircraft time: 19,234 hours, 14,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS WHEN FWD LAVATORY IS USED THERE IS A BURNING ODOR NOTED.  OPS CHECKED LAV LIGHTS, FLUSH MOTOR, DOOR SWITCH C/N/D . NO BURNING ODOR DETECTED. OK FOR SERVICE IAW AMM 38-31-00.
